Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Back on Abilify?

Posted by banga on March 13, 2005, at 15:36:56

In reply to Re: Back on Abilify? banga, posted by ed_uk on March 13, 2005, at 11:02:01

I really dont know what to do....even at this dose today (Abilify), I feel the dystonia and shaky--really difficult to bear as I dont feel great and I think my sister-in-law and brother may notice this and its embarrassing. It is unclear to me why it is actually worse today than yesterday (I didn't take the Abilify last night)....
It's like a tease, feeling good one day, able to deal with life and actually envision a future, and then distressed and almost devastated the next. For no reason.

I will have to try without the Abilify somehow. I think with the long half-life and interactions with desipramine and Luvox it is too much--too unpredictable that is. I will have to work with the other pieces.
Hm. An angle I haven't considered--I take the LUvox 1x/day (at night). Maybe mood swings could be due to Luvox levels swinging? I unfortunately have not made a note of the pattern...but maybe I do better in the am than pm--when perhaps Luvox is at its lowest?
Sorry, just thinking out loud here--


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:banga thread:468122
URL: http://www.dr-bob.org/babble/20050312/msgs/470528.html